# SDR C77A20120502021

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 10,865 hours, 6,279 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: PANEL419KL
- Condition: Eroded
- Location: Zone 400
- Part time: 10,865 hours, 6,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 419KL HAS ONE SCREW HOLE THAT SCREW PULLED THRU.  REAM THE HOLE MAINTAINING ED IAW ETD, BOND COUNTERSUNK WASHER NAS1169 TO THE ACCESS PANEL ON WO 485382-412 IAW ETD 2012-170-006100 AND EO EA E175-54-095 REV. IR WO 557505.
